# SDR SWIA200819918

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 5,213 hours, 2,870 cycles
- Engine: Ge CF348C5
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE TAIL STIKE ON LANDING.  (FLIGHT NR 4125) PERFORMED TAIL STRIKE INSPECTION IAW 32-71-00.  NO DISCREPENCIES NOTED.
